# SDR UALA2013032001729

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 73,080 hours, 21,528 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3020423
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT L1 DOOR DOES NOT WORK.   FOUND PIN 10 ON CONNECTOR SHORTED TO GROUND. ISOLATED PIN 10 FROM CONNECTOR LIGHT WORKS. CAPPED AND STOWED WIRE 35 320-110-20 FROM CONNECTOR D68 AT POWER SUPPLY M731. EMERGENCY LIGHTS OP CHECKED GOOD.
